# SDR FDEA202102160361

- Difficulty date: February 16, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 41,668 hours, 6,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W220251
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT AS PER EO  EO NO: E G-5310-E0332629 I P6 ON REMOVED FASTENER HOLES AND FOUND (01 EA) CRACK   INDICATION ON RIGHT HAND SIDE VERTICAL FLANGE OF THE FRONT LOWER SPAR CHORD AT   BODY STATION 1035 APPROXIMATELY RIGHT BUTTOCK LINE 81.30 LOWER OUTBOARD HOLE. WING CENTER SECTION RIGHT HAND SIDE VERTICAL FLANGE OF FRONT SPAR LOWER CHORD  AT UNDERWING LONGERON LOWER WING AT STATION BODY STATION 1035 APPROXIMATELY   RIGHT BUTTOCK LINE 81.30 LOWER OUTBOARD HOLE CRACKED REPAIR CARRIED OUT AS PER   E.A.#G-5710-T0359861 P1 TITLE: FUSELAGE-MAINFRAME-DEVIATIONS TO SB-777-53-0087 AND   SRM 57-10-10 REPAIR 1 Ï¿½ OVERSIZED HOLE ON WING CENTER SECTION FRONT SPAR LOWER   CHORD *THIS EA DEVIATES FROM EO-5310-E0332629 I. REPAIR CLASSIFIED AS MAJOR PER GMM   GMM 6-2-100. (SPECIAL/NON ROUTINE MAINTENANCE FORM #N00486, #N00522 AND #N00520 FOR  FOR DETAILS)
